Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 58, Issue 2, Fall 2007  pp. 251-268.

Defect operators and Fredholmness for Toeplitz pairs with inner symbols

Authors Kunyu Guo (1) and Penghui Wang (2)
Author institution: (1) School of Mathematical Sciences, Fudan University, Shanghai, 200433, P. R. China
(2) Institute of Systems Science, Chinese Academy of Sciences, Beijing 100080, P. R. China


Summary:  In this paper, we study defect operators and Fredholmness for Toeplitz pairs with inner symbols on both the Hardy spaces H2(D) and H2(D2). The defect operator theory is closely related to function theory on the unit disk and the bidisk. Fredholmness of Toeplitz pairs on \hr with rational inner symbols is completely characterized. We also establish an index formula for a general isometric pair.


Contents    Full-Text PDF